Woman suffers ` spontaneous orgasms` from Parkinson`s drug

Last Updated: Friday, August 8, 2014 - 19:32
Pic Courtesy:

Melbourne:  Parkinson's drug, rasagiline, caused a woman to experience uncontrollable orgasms.

According to Live Science, the 42-year-old was using rasagiline, a commonly-prescribed Parkinson's treatment, when her libido suddenly increased and she began spontaneously orgasming up to five times a day, News.com.au reported.

She was eventually hospitalised when the intense 5-20 second sensations became too much.

Doctors who treated the woman said it was the first time such an adverse effect of the drug has been reported and researchers suspected her reaction had something to so with an increase in dopamine, a neurotransmitter in the brain that helps, regulate feelings of pleasure, which was triggered by taking rasagiline. 

ANI

First Published: Friday, August 8, 2014 - 19:32

More from zeenews

 
comments powered by Disqus